Answered
A patient has NSAID-induced ulcer and has started taking ranitidine Zantac . At a follow-up appointment 3 days later , the patient reports no...
Answered
Question

4.

A patient has NSAID-induced ulcer and has started taking ranitidine (Zantac). At a follow-up appointment 3 days later, the patient reports no alleviation of symptoms. The primary care NP

should:a.order cimetidine (Tagamet).b.add metronidazole to the drug regimen.c.change from ranitidine to omeprazole (Prilosec).d.reassure the patient that drug effects take several weeks.
Background image

Uploaded by: grimmedic231

Answer

nec facilisis. Pellentesque dapibus efficitur laore
o

at, ultrices ac magna. Fusce dui lectus, congue vel laoreet ac, dictum vitae odio. Donec aliquet. Lorem ipsum dolor sit amet, consectetur adipiscing elit. Nam lacinia pulvinar tortor nec facilisis. Pellentesque dapibus efficitur laoreet. Nam risus ante, dapibus a molesti

Subscribe to view the full answer

Why Join Course Hero?

Course Hero has all the homework and study help you need to succeed! We’ve got course-specific notes, study guides, and practice tests along with expert tutors.

  • -

    Study Documents

    Find the best study resources around, tagged to your specific courses. Share your own to gain free Course Hero access.

    Browse Documents
  • -

    Question & Answers

    Get one-on-one homework help from our expert tutors—available online 24/7. Ask your own questions or browse existing Q&A threads. Satisfaction guaranteed!

    Ask a Question